# SDR UPS 803943

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551851
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-MAINT, FOUND LT WING NR 1 SPOILER DELAM AT LOWER SIDE.  REPLACED SPOILER ASSY PER MM 27-61-01.
